Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Complex analytic connections in fibre bundles


Author: M. F. Atiyah
Journal: Trans. Amer. Math. Soc. 85 (1957), 181-207
MSC: Primary 53.3X
DOI: https://doi.org/10.1090/S0002-9947-1957-0086359-5
MathSciNet review: 0086359
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.3X

Retrieve articles in all journals with MSC: 53.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0086359-5
Article copyright: © Copyright 1957 American Mathematical Society